# SDR VNAA2018092841102

- Difficulty date: September 24, 2018
- Submitted: September 29, 2018
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 33,919 hours, 33,727 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 7455001
- Part serial: 812
- Condition: Failed
- Location: Te Flaps
- Part time: 12,627 hours, 12,119 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH THE CREW RECEIVED A FLAPS FAIL MESSAGE. THE AIRCRAFT LANDED WITHOUT FURTHUR INCIDENT. MAINTENANCE REPLACED THE FLAP CONTROL LEVER AND THE FLAPS OPERATIONAL CHECK GOOD.
